A 30-year-old member asked:
Disclaimer

younger sister just had hpv vaccination and now has a fever is this typical?

1 doctor answer
Dr. Shontae Buffington
16 years experience Pediatrics
Yes: The most common side effects of the vaccine are fever, nausea, vomiting, fainting, dizziness, and mild or moderate pain, swelling, itching, and redness at the injection site. Drinking alcohol may intensify these effects. If fever persists beyond 48 hrs call your doctor.
Answered on Oct 3, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Not the vaccine: HPV vaccine doesn't cause fever. "Feeling feverish" may or may not be a fever anyway -- take your temperature to know. Symptoms like this can be psych ... Read More
A 19-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Stay here or tourist: A person usually follows the vaccine recommendations of the country he is living in (not just visiting for a vacation). If just living in the U.S. for ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Brad Douglas
23 years experience Obstetrics and Gynecology
Yes get the HPV vac: Yes get the hpv vaccine as you might have only been exposed to one type of HPV and it is for both men and women.
1
1 thank
A 22-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Vaccination - yes: The genital warts will disappear, unless you have an immune deficiency. You should still get HPV vaccine as the vaccine will help develop immunity to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month